Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online
Ask a Urologist   »  

Suggest treatment for tight penis foreskin

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I'm 37yrs old, uncircumcised, upon erection the foreskin on the pennis is very tight/stiff(only uncovers the cap), i feel pain during intercourse. do you suggest any lubricant/lotion for the skin to stretch when pennis is hard
Posted Wed, 26 Feb 2014 in Penis Problems
Answered by Dr. Jorge Brenes-Salazar 6 minutes later
Brief Answer: Local retraction with anesthesia Detailed Answer: Dear XXXXXXX There are no lotions to solve this issue. The most likely problem is a prepucium (that small piece of skin) that does not completely retract; usually, there is some fibrosis of that foreskin, and adhesions that need to be taken care of. A surgical circumcision would of course, take care of that problem, but short of that, a urologist should examine you to see if the foreskin will allow retraction under anesthesia; in children, this is common, and retraction can be performed without much difficulty. Hope that helps, wish you the best, Dr Brenes-Salazar MD Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor